Mathematical Research Letters

Volume 17 (2010)

Number 1

On the behaviour of eigenvalues of Hecke operators

Pages: 51 – 67

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n1.a5

Authors

Özlem Imamoglu (ETH Zürich)

Nicole Raulf (Université Lille 1)

Abstract

In this paper we use the Selberg trace formula for Hecke operators in order to obtain information on the distribution of the eigenvalues of Hecke operators in the situation of the hyperbolic 3-space. We prove that the eigenvalues are equidistributed with respect to a measure that tends to the Sato-Tate measure.

Full Text (PDF format)